RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2013, том 9, 061, 15 страниц (Mi sigma844)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

The Algebra of a $q$-Analogue of Multiple Harmonic Series

Yoshihiro Takeyama

Division of Mathematics, Faculty of Pure and Applied Sciences, University of Tsukuba, Tsukuba, Ibaraki 305-8571, Japan

Аннотация: We introduce an algebra which describes the multiplication structure of a family of $q$-series containing a $q$-analogue of multiple zeta values. The double shuffle relations are formulated in our framework. They contain a $q$-analogue of Hoffman's identity for multiple zeta values. We also discuss the dimension of the space spanned by the linear relations realized in our algebra.

Ключевые слова: multiple harmonic series; $q$-analogue.

DOI: https://doi.org/10.3842/SIGMA.2013.061

Полный текст: PDF файл (383 kB)
Полный текст: http://emis.mi.ras.ru/.../061
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1306.6164
Тип публикации: Статья
MSC: 11M32; 33E20
Поступила: 27 июня 2013 г.; в окончательном варианте 16 октября 2013 г.; опубликована 22 октября 2013 г.
Язык публикации: английский

Образец цитирования: Yoshihiro Takeyama, “The Algebra of a $q$-Analogue of Multiple Harmonic Series”, SIGMA, 9 (2013), 061, 15 pp.

Цитирование в формате AMSBIB
\RBibitem{Tak13}
\by Yoshihiro~Takeyama
\paper The Algebra of a~$q$-Analogue of Multiple Harmonic Series
\jour SIGMA
\yr 2013
\vol 9
\papernumber 061
\totalpages 15
\mathnet{http://mi.mathnet.ru/sigma844}
\crossref{https://doi.org/10.3842/SIGMA.2013.061}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3141529}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325915300001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84885987150}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma844
  • http://mi.mathnet.ru/rus/sigma/v9/p61

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Castillo-Medina J., Ebrahimi-Fard K., Manchon D., “Unfolding the Double Shuffle Structure of Q-Multiple Zeta Values”, Bull. Aust. Math. Soc., 91:3 (2015), 368–388  crossref  mathscinet  zmath  isi  elib  scopus
    2. Singer, Johannes, “On q-analogues of multiple zeta values”, Functiones et Approximatio Commentarii Mathematici, 53:1 (2015), 135-165  crossref  mathscinet  zmath  scopus
    3. Ebrahimi-Fard K., Manchon D., Singer J., “Duality and (q-)multiple zeta values”, Adv. Math., 298 (2016), 254–285  crossref  mathscinet  zmath  isi  scopus
    4. Singer J., “On Bradley's q -MZVs and a generalized Euler decomposition formula”, J. Algebra, 454 (2016), 92–122  crossref  mathscinet  zmath  isi  scopus
    5. H. Bachmann, Y. Takeyama, K. Tasaka, “Cyclotomic analogues of finite multiple zeta values”, Compos. Math., 154:12 (2018), 2701–2721  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:97
    Полный текст:23
    Литература:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019